| Model Number |
Y433H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.Additional information was requested, and the following was obtained: when was the needle broke (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify.During use did the needle fall into the patient?: we have not been reported the needle fell into the patient.If yes, was the needle piece(s) retrieved during the same procedure?: na.What tissue structure the broken needle was located?: na.Were x-rays taken to locate the needle piece(s)?: na.What measures were taken to retrieve the broken piece?: na.Was there any additional tissue damage as a result of searching for the needle piece?: na.Please provide the lot number: unk.Please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.We regularly contact with sales rep about the device returning.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the unknown procedure, the needle was broken at the swage part.There were no adverse consequences to the patient.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 8/15/2023.H3 investigational summary the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.The returned product determined that it was received, one detached needle and one suture that pertains to the product code y433h.In order to evaluate the condition of the needle, the barrel hole area was noted with a fissure.The suture was examined and the insertion mark could be observed.Based on the information currently available, cracked barrel was identified during the investigation of the sample received.This product issue will be addressed through the ethicon quality system.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.